# SDR GTIA2025070338979

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 17,008 hours, 7,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG MUSTY/DIRTY SOCK ODOR ON DESCENT SMELLED ON FLT DECK, ALL FOUR FA'S REPORTED SAME SMELL THROUGHOUT CABIN. DESCRIPTION OF ODOR/FUMES: PERSISTENT, MUSTY DRY/DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK, FWD CABIN/GALLEY(LAV), AFT CABIN/GALLEY(LAV), AND MID CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-OPERATED ENG #1 AND #2 WHILE ISOLATING BLEED SYSTEMS 1 & 2 AND PACK SYSTEMS 1 & 2 IAW AMM 71-00-00, NO SMELLS NOTED AT THIS TIME. PERFORMED LEVEL A DECONTAMINATION ECS IAW AMM 21-00-00-615-802-A. A/C OK FOR CONTINUED SERVICE.
